Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 89, NWS Las Vegas, NV

August 6, 2015San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 6, 2015, 9:41 PM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 9:41 PM PDT (04:41 UTC)
Expired
Aug 7, 2015, 12:45 AM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 172 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 4.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2253 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WGUS55 KVEF 070441
FFWVEF
CAC071-070745-
/O.NEW.KVEF.FF.W.0089.150807T0441Z-150807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
941 PM PDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 1245 AM PDT
    
* AT 940 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
  SAN BERNARDINO COUNTY AND AFFECT PRIMARILY HIGHWAY 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3412 11549 3433 11537 3428 11514 3422 11478
      3408 11482 3408 11531

$$

BP
2 follow-up statements
418 
WGUS75 KVEF 070642
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1142 PM PDT THU AUG 6 2015

CAC071-070745-
/O.CON.KVEF.FF.W.0089.000000T0000Z-150807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1142 PM PDT THU AUG 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM PDT FOR
SOUTH CENTRAL SAN BERNARDINO COUNTY...

AT 1140 PM PDT...HEAVY RAIN HAS ENDED OVER THE WARNED AREA. HOWEVER 
FLASH FLOODING IS LIKELY OCCURRING ALONG PARTS OF HIGHWAY 62 EAST 
OF TWENTYNINE PALMS. 

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
SAN BERNARDINO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3412 11549 3433 11537 3428 11514 3422 11478
      3408 11482 3408 11531

$$

BP
360 
WGUS75 KVEF 070739
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1239 AM PDT FRI AUG 7 2015

CAC071-070749-
/O.EXP.KVEF.FF.W.0089.000000T0000Z-150807T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1239 AM PDT FRI AUG 7 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL SAN BERNARDINO COUNTY
WILL EXPIRE AT 1245 AM PDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3412 11549 3433 11537 3428 11514 3422 11478
      3408 11482 3408 11531

$$

BP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 4:31 PM PDT, 5 hours 10 minutes earlier.

Area forecast discussion, Aug 6, 4:31 PM PDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
431 PM PDT THU AUG 6 2015

.SYNOPSIS...MONSOON MOISTURE CREEPING INTO THE AREA WILL BRING
INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY.
THUNDERSTORM ACTIVITY WILL DECREASE RAPIDLY FROM WEST TO EAST FRIDAY
AS DRIER AIR PUSHES INTO THE REGION FOR THE WEEKEND. ANOTHER ROUND
OF MOISTURE MAY BE ON TAP FOR THE MIDDLE OF NEXT WEEK.

&&

.UPDATE...I DID A QUICK UPDATE TO TWEAK POPS BASED ON RADAR TRENDS
WHERE WE ARE SEEING SHOWERS AND THUNDERSTORMS. DRY LOW-LEVELS ARE
RESULTING IN SPRINKLES TO VERY LIGHT RAIN TOTALS SO FAR BUT STORMS
WITH SURPRISINGLY WEAK RETURNS ON 0.5 DEGREE RADAR REFLECTIVITY FROM
BOTH KEYX AND KESX. DCAPE VALUES ARE SHOWING A TIGHT GRADIENT OVER
WESTERN CLARK AND WESTERN/CENTRAL SAN BERNARDINO COUNTIES SO THE
NORTHWEST PART OF THE AREA WILL SEE LITTLE THREAT FOR GUSTY WINDS.
HOWEVER FROM A MERCURY/DESERT ROCK TO AMBOY TO LAKE HAVASU LINE ON
EAST, GUSTS OF 30-50 MPH OR GREATER ARE POSSIBLE. THUS THE AREA OF
GUSTY WINDS WAS INCREASED IN THE WORDED FORECAST AS A THUNDERSTORM
HAZARD. STORMS SHOULD STILL TRANSITION TO A WETTER TYPE TONIGHT AS
LOWER LEVEL MOISTURE INCREASES.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 205 PM PDT THU AUG 6 2015

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

CONVECTION THUS FAR THIS AFTERNOON HAS BEEN CONFINED TO MAINLY
WESTERN SAN BERNARDINO COUNTY WHERE SOME MID LEVEL INSTABILITY IS
FUELING FAST MOVING STORMS ALONG THE LEADING EDGE OF A STRONG UPPER
LEVEL JET. SUB-CLOUD LAYERS IN THIS AREA ARE QUITE DRY WITH SURFACE
DEWPOINTS MAINLY IN THE 30S...SO GUSTY DOWNBURST WINDS ARE A CONCERN
BUT STORMS WILL STRUGGLE TO PRODUCE ANY MEASURABLE RAINFALL. WHILE
THE STORMS HAVE STRUGGLED TO DEPOSIT RAINFALL....THEY HAVE BEEN VERY
EFFICIENT LIGHTNING PRODUCERS WITH OVER 250 CLOUD TO GROUND
LIGHTNING STRIKES SINCE THE NOON HOUR IN WESTERN SAN BERNARDINO
COUNTY. WITH THIS ACTIVITY MOVING NORTHWARD...A RED FLAG WARNING HAS
BEEN POSTED FOR DRY LIGHTNING FOR MUCH OF SAN BERNARDINO COUNTY AND
THE EASTERN HALF OF INYO COUNTY THROUGH LATE TONIGHT.

STILL EXPECTING ATTENTION TO SHIFT FURTHER EAST THIS AFTERNOON AS
MORE ROBUST CONVECTION DEVELOPS ACROSS THE LOWER COLORADO RIVER
VALLEY. CURRENT MESOANALYSIS SHOWS SURFACE BASED INSTABILITY
BUILDING ACROSS THIS AREA WITH CAPE VALUES EXCEEDING 1000 J/KG WITH
LIMITED CAPPING. SEVERAL CONSECUTIVE HRRR RUNS HAVE INSISTED ON
BREAKING THIS AREA OUT IN THE NEXT FEW HOURS.  THE POTENTIAL FOR
STRONG AND POTENTIALLY DAMAGING DOWNBURST WINDS IS QUITE HIGH ALONG
THE COLORADO RIVER ROUGHLY FROM BULLHEAD CITY SOUTHWARD TO LAKE
HAVASU...SO THIS AREA WILL BE WATCHED CLOSELY FOR THE POSSIBILITY OF
SEVERE STORMS.

TONIGHT...ACTIVITY ACROSS MOHAVE AND EASTERN SAN BERNARDINO COUNTIES
WILL DRIFT NORTHWARD INTO SOUTHERN NEVADA WHILE ADDITIONAL ACTIVITY
IS LIKELY TO BREAK OUT ACROSS OUR SOUTHERN GREAT BASIN ZONES.  WITH
INCREASING SOUTHWESTERLY SHEAR AS A PACIFIC TROUGH APPROACHES...A
FEW BANDS OF PERSISTENT CONVECTION MAY DEVELOP OVERNIGHT WHICH WILL
BE OUR PRIMARY CONCERN FOR ANY FLASH FLOODING. INDIVIDUAL STORM
MOTION WILL BE RATHER SWIFT...BUT TRAINING STORMS WILL POSE A FLOOD
RISK WITH THE HIGH PRECIPITABLE WATER IN PLACE...SO MAINTAINED THE
FLASH FLOOD WATCH TO ACCOUNT FOR THIS FOR MOHAVE AND LINCOLN
COUNTIES.  STRONG AND POTENTIALLY DAMAGING WINDS WILL REMAIN
POSSIBLE OVERNIGHT DUE TO STRENGTHENING DEEP LAYER WIND SHEAR AS
WELL AS THE POSSIBILITY OF HAIL WITH THE STRONGER STORMS.

FRIDAY...PACIFIC TROUGH WILL SWEEP EASTWARD ON FRIDAY DRAGGING THE
DEEPER MOISTURE AND INSTABILITY WITH IT. ANTICIPATE ONGOING
CONVECTION AND CLOUD COVER TO BE CONFINED MAINLY TO SOUTHERN NEVADA
AND NORTHWEST ARIZONA IN THE MORNING WHILE SHIFTING EASTWARD THROUGH
THE DAY. BY 5 PM...ANY REMAINING THUNDERSTORM ACTIVITY WILL BE
PRIMARILY CONFINED TO EASTERN MOHAVE COUNTY AND FAR EASTERN AND
NORTHERN LINCOLN COUNTIES. FLASH FLOODING WILL REMAIN A CONCERN WITH
TRAINING STORMS...BUT THE THREAT WILL BE TRANSLATING EASTWARD
THROUGH THE DAY. WITH STRONG SHEAR IN PLACE...SEVERE STORMS WILL BE
A POSSIBILITY AS WELL DEPENDING ON THE DEGREE OF CLOUD COVER AND HOW
MUCH IT INHIBITS DAYTIME HEATING. BY FRIDAY EVENING MOSTLY DRY AND
CLEAR CONDITIONS WILL OVERSPREAD THE ENTIRE REGION.

.LONG TERM...SATURDAY THROUGH THURSDAY.

A DRY SOUTHWEST FLOW WILL BE OVER THE ENTIRE FORECAST AREA SATURDAY
THROUGH MONDAY. HIGH PRESSURE OVER TEXAS WILL EXPAND WEST TOWARD NEW
MEXICO WHILE A TROUGH OF LOW PRESSURE STRETCHES GENERALLY NORTH-
SOUTH ALONG THE WEST COAST STARTING LATE MONDAY. THIS COMBINATION
WILL ALLOW SOUTHERLY FLOW TO DEVELOP WITH MOISTURE TRACKING
NORTHWARD MAINLY INTO MOHAVE COUNTY. WILL CONTINUE THE SHOWER AND
THUNDERSTORM CHANCES FOR THIS AREA TUESDAY. SOUTHERLY FLOW APPEARS
TO STICK AROUND THROUGH THURSDAY, WITH MOISTURE SLIGHTLY EDGING WEST
WEDNESDAY AND PERHAPS LINGERING INTO THURSDAY. THERE REMAINS
UNCERTAINTY IN JUST HOW MUCH MOISTURE WILL ARRIVE AND HOW FAR WEST
IT MAY TRACK.  OTHERWISE NEAR NORMAL TEMPS ARE EXPECTED THROUGHOUT
THE LONG-TERM PERIOD. BREEZY SOUTH TO SOUTHWEST WINDS WILL BE COMMON
EACH AFTERNOON AND EARLY EVENING.
&&

.AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WINDS IN THE 9-12KT
RANGE WITH GUSTS TO 20KTS EXPECTED THROUGH THE EVENING. SHOWERS AND
THUNDERSTORMS EXPECTED TO BREAK OUT SOMETIME BETWEEN 01Z-05Z AND
CONTINUING MUCH OF NIGHT. BIGGEST CONCERN WILL BE GUSTY AND ERRATIC
OUTFLOW WINDS...WHICH COULD EXCEED 35KTS IF ANY ROBUST STORMS
DEVELOP IN THE VALLEY. OTHERWISE...CIGS IN THE 9-12K RANGE WITH
DISRUPTIONS TO APPROACH CORRIDORS LIKELY AT  TIMES. SHOWERS AND
THUNDERSTORMS REMAIN POSSIBLE THROUGH 21Z FRIDAY BEFORE IMPROVING
CONDITIONS MOVE IN WITH DECREASING CLOUD COVER. SOUTHWEST WINDS OF
10-15KTS WITH GUSTS TO 25KTS EXPECTED FRIDAY AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED SHRA/TSRA POSSIBLE BEFORE
00Z...PRIMARILY SOUTH OF THE INTERSTATE 15 CORRIDOR. PRECIPITATION
CHANCES WILL SPREAD NORTH INTO THE SOUTHERN GREAT BASIN THIS
EVENING...THEN END RAPIDLY FROM WEST TO EAST THROUGH THE DAY FRIDAY.
STORMS WILL HAVE THE POTENTIAL TO PRODUCE ERRATIC WIND GUSTS IN
EXCESS OF 45 KTS. CIGS ARE GENERALLY EXPECTED TO REMAIN AOA 10K FEET
EXCEPT NEAR SHRA/TSRA WHERE THEY COULD LOWER TO 6-8K FEET.  GUSTY
WINDS OF 15-20KTS WITH GUSTS TO 30KTS EXPECTED FRIDAY AFTERNOON
ACROSS THE WESTERN MOJAVE DESERT AND SOUTHERN GREAT BASIN.
&&

.FIRE WEATHER...THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN SAN
BERNARDINO AND SOUTHERN INYO COUNTY, HOWEVER, WITH DRY LOW-LEVELS,
VERY LITTLE PRECIPITATION WAS REACHING THE GROUND AND AREA RADARS
SHOWED WEAK TO NO RETURNS ON THE LOWEST ELEVATION SCANS. THUS, THIS
HAS CREATED A SIGNIFICANT POTENTIAL FOR DRY LIGHTNING IN NORTHWEST
SAN BERNARDINO COUNTY AND DEATH VALLEY NATIONAL PARK THIS AFTERNOON
INTO TONIGHT. A RED FLAG WARNING WAS ISSUED FOR DRY LIGHTNING FOR
CALIFORNIA ZONES 227 AND 228 AS A RESULT. WE WILL NEED TO KEEP AN
EYE ON THE REST OF INYO, ESMERALDA, SOUTHERN AND CENTRAL NYE AS WELL
AS WESTERN CLARK AS A SMALL RISK FOR DRY LIGHTNING ALSO EXISTS IN
THESE AREAS THROUGH TONIGHT, HOWEVER, CONFIDENCE IS NOT HIGH ENOUGH
TO ISSUE ANY HEADLINES. HOWEVER, BASED ON THE GENERAL TRENDS THE
THREAT INTO ESMERALDA AND NORTHWESTERN INYO COUNTY LOOKS VERY LOW
AND THAT MOST ACTIVITY THERE SHOULD BE JUST SHOWERS. ACROSS MOHAVE,
LINCOLN AND MOST OF CLARK COUNTIES STORMS ARE EXPECTED TO GENERALLY
BE WET IN NATURE DUE TO THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE.

AS DRIER AIR SWEEPS IN FROM THE SOUTHWEST THURSDAY NIGHT INTO
FRIDAY, THIS WILL HELP TO END THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS FROM WEST TO EAST. HOWEVER, THIS WILL ALSO HELP TO
INCREASE WINDS FROM THE SOUTH TO SOUTHWEST. RELATIVE HUMIDITY VALUES
AT OR BELOW 15 PERCENT, WIND GUSTS OF 35 MPH OR GREATER AS WELL AS
FUELS BEING DRIED OUT ENOUGH LOOK TO BE MET IN NEVADA ZONE 462 AND
THE FIRE WEATHER WATCH WAS UPGRADED TO A RED FLAG WARNING HERE.
ELSEWHERE, ONLY ONE OR TWO OF THESE CRITERIA LOOK TO BE MET SO NO
HEADLINES WERE ISSUED.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

UPDATE...STACHELSKI
SHORT TERM/AVIATION...OUTLER
LONG TERM...PADDOCK
FIRE WEATHER...STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Aug 6, 4:45 PM PDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
445 PM PDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     6 N AREA 9 (NTS A09)    37.23N 116.06W
08/06/2015  M58.00 MPH       NYE                NV   MESONET

            CLIMAX MINE MESONET SITE ON THE NEVADA NATIONAL SECURITY
            SITE MEASURED A GUST OF 58 MPH FROM CONVECTIVE ACTIVITY.

&&

STACHELSKI
Local storm report, Aug 6, 6:29 PM PDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
629 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     2 SW BOULDER CITY       35.95N 114.86W
08/06/2015  M57 MPH          CLARK              NV   AWOS

            AWOS STATION BOULDER CITY AIRPORT /BVU/

&&

CFS
Local storm report, Aug 6, 6:37 PM PDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     2 SW BOULDER CITY       35.95N 114.86W
08/06/2015  M58 MPH          CLARK              NV   AWOS

            AWOS STATION BOULDER CITY AIRPORT /BVU/

&&

CFS
Local storm report, Aug 6, 7:59 PM PDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
759 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     24 SSE LITTLEFIELD      36.58N 113.73W
08/06/2015  M67 MPH          MOHAVE             AZ   MESONET

            MESONET STATION MESQUITE 23 ESE /QTWA3/

&&

CFS
Local storm report, Aug 6, 8:03 PM PDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
803 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HEAVY RAIN       10 ESE MEADVIEW         35.94N 113.90W
08/06/2015  M2.64 INCH       MOHAVE             AZ   PUBLIC

            MESONET GAUGE MEASURED 2.64 INCHES OF RAIN
            IN TWO HOURS

&&

CFS
Local storm report, Aug 6, 9:11 PM PDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
911 PM PDT THU AUG 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            3 SSE TOPOCK            34.73N 114.48W
08/06/2015                   MOHAVE             AZ   LAW ENFORCEMENT

            MOHAVE COUNTY SHERIFFS OFFICE REPORTS ROUTE
            66 CLOSED AT THE SACRAMENTO WASH DUE TO
            FLOODING. TIME ESTIMATED.

0836 PM     TSTM WND GST     20 E ELGIN              37.39N 114.18W
08/06/2015  M63 MPH          LINCOLN            NV   MESONET

            STATION AV049 REPORTED A GUST TO 63 MPH AT
            836PM.

&&

NWS LAS VEGAS NV
IRIS SYSTEM

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 5:19 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 6, 9:37 PM PDTSevere Thunderstorm WarningVEFSan Bernardino53 min
Aug 6, 11:31 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 7, 12:27 AM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 7, 12:48 AM PDTFlash Flood WarningVEFSan Bernardino117 min
Aug 7, 12:59 AM PDTFlash Flood WarningVEFSan Bernardino91 min

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.